SciELO - Scientific Electronic Library Online

vol.14 número2On the global behavior ofOn a Condition for the Nonexistence of W-Solutions of Nonlinear High-Order Equations with L¹ -Data índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados


Cubo (Temuco)

versión On-line ISSN 0719-0646


KIAN, Yavar. Local energy decay for the wave equation with a time-periodic non-trapping metric and moving obstacle. Cubo [online]. 2012, vol.14, n.2, pp.153-173. ISSN 0719-0646.

Consider the mixed problem with Dirichelet condition associated to the wave equation Descripción: http:/fbpe/img/cubo/v14n2/art08-01.jpg, where the scalar metric Descripción: http:/fbpe/img/cubo/v14n2/art08-02.jpgperiodic in t and uniformly equal to 1 outside a compact set in x, on a T-periodic domain. Let Descripción: http:/fbpe/img/cubo/v14n2/art08-04.jpgbe the associated propagator. Assuming that the perturbations are non-trapping, we prove the meromorphic continuation of the cut-off resolvent of the Floquet operator Descripción: http:/fbpe/img/cubo/v14n2/art08-04.jpgand we establish sufficient conditions for local energy decay.

Palabras clave : time-dependent perturbation; moving obstacle; local energy decay; wave equation.

        · resumen en Español     · texto en Español     · Español ( pdf )


Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons